JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON A CONFORMAL KILLING VECTOR FIELD IN A COMPACT ALMOST KAHLERIAN MANIFOLD
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON A CONFORMAL KILLING VECTOR FIELD IN A COMPACT ALMOST KAHLERIAN MANIFOLD
TAKANO, KAZUHIKO; JUN, JAE-BOK;
  PDF(new window)
 Abstract
In this paper, we will prove that in a compact almost Kahlerian manifold , any conformal Killing vector field is Killing if n 4.
 Keywords
almost Kahlerian manifold;conformal Killing vector field;
 Language
English
 Cited by
 References
1.
Y. Ogawa, Operators on almost Kahlerian spaces, Natur. Sci. Rep. Ochanomizu Univ. 21 (1970), 1-17

2.
M. Okumura, On infinitesimal conformal and projective transformations of normal contact spaces, Tohoku Math. J. 14 (1962), 398-412 crossref(new window)

3.
Y. Tashiro, On conformal and projective transformations in Kiihlerian manifolds, Tohoku Math. J. 14 (1962), 317-320 crossref(new window)